Grimm's conjecture on consecutive integers

Laishram, Shanta ; Shorey, T. N. (2006) Grimm's conjecture on consecutive integers International Journal of Number Theory, 2 (2). pp. 207-211. ISSN 1793-0421

Full text not available from this repository.

Official URL:

Related URL:


For positive integers n and k, it is possible to choose primes P1, P2,..., Pk such that Pi | (n + i) for 1 ≤ i ≤ k whenever n + 1, n + 2,..., n + k are all composites and n ≤ 1.9 x 1010. This provides a numerical verification of Grimm's Conjecture.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Co.
Keywords:Consecutive Integers; Primes; Divisors; Distinct Representatives
ID Code:67716
Deposited On:31 Oct 2011 13:28
Last Modified:31 Oct 2011 13:28

Repository Staff Only: item control page